Hey, I'm a 19 year old female. I've been sick on and off for at least a year.
-I've had several instances of severe heartburn and vomiting, but that seems to be doing a lot better with medication. I'm taking prescription strength Zantac.
What I've been most worried about is this severe headache I've been getting. The first time I've got this headache was in October. I started shaking really bad and got really dizzy when it came on. The pain was on the sides and the back of my head. I saw a neurologist, who put me on Topiramate. It seemed to help my "shaking" problem for a while, but I still had the headaches. It was making me drop weight like crazy, too. I ended up being 84 lbs. at 5'2" which is way too tiny.
So I've stopped taking the topiramate, seen no difference in the severe headaches. Now, not only are they on both sides of my head, their on the very top of my head too, around the scalp.
My shaking problem came back 2 weeks ago. I had a severe tremor only on my right side. The neurologist thought maybe it was anxiety, and put me on Elavil.
Since then, I've started seeing a psychiatrist for anxiety, who put me on Remeron and Clonzapam.
I think the Elavil might be causes some bad side effects. I had a doctor's appointment yesterday, who told me that my heart was racing, and I also found out that my blood pressure falls significant from sitting to standing. I'm not sure if it's the Elavil causing this, I'll have to ask my psychiatrist tomorrow.
I'm now sure if any of this has made sense. But any advice would be great.
I've had a CT scan and a MRI of my head that came out great. My doctor mentioned that I could be malnourished due to my decreased appetite from the topiramate, but neither of us are still to sure if there's something else going on. I'm waiting on the results of some bloodwork to come back.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?